Lancaster EPrints

Fixed point spaces in actions of exceptional algebraic groups.

Lawther, Ross and Liebeck, Martin W. and Seitz, Gary M. (2002) Fixed point spaces in actions of exceptional algebraic groups. Pacific Journal of Mathematics, 205 (2). pp. 339-391. ISSN 0030-8730

Full text not available from this repository.

Abstract

Let G be a simple algebraic group of exceptional type acting transitively on an algebraic variety. We provide estimates for the dimensions of the subvarieties of fixed points of elements of G. These translate into estimates for the dimensions of intersections of conjugacy classes of G with closed subgroups.

Item Type: Article
Journal or Publication Title: Pacific Journal of Mathematics
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19278
Deposited By: ep_ss_importer
Deposited On: 19 Nov 2008 16:51
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 20:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19278

Actions (login required)

View Item